# SDR DL76G030631

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 19,933 hours, 3,258 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 191311
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT RT LAV HAS ACRID SMELL BUT NO VISABLE SMOKE OR HAZE.  INSPECTED TRASH CAN, ALL OK.  HOT WATER HEATER PWR SWITCH AND LAV LIGHTS TURNED OFF.  REPLACED LIGHT BULBS.  SUSPECT BAD BALLAST IN RT AFT LAV.  WD TO MCO AND PLAC 38-30-01B.  PULLED FUSE IN BALLAST ASSY.  TURNED ON WATER HEATER-NO ACRID SMELL NOTED FROM AREA.  REPLACED OVERHEAD FOUR LIGHT BALLST.  INSPECTED WIRING IN OVERHEAD AREA, NO SMELL OR SIGNS OF ARCING/BURNING NOTED.  LEFT LIGHTS AND WATER HEATER ON FOR EXTENDED PERIOD OF TIME, ALL CKS OK.  MCO AND PLAC RMVD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
